# SDR SWAA2022052697415

- Difficulty date: April 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 141A8181U51
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS303.9 STR16L AT FWD GALLEY AREA 2022-207128 / [01] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE 01-JUN-22;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010 DUE DATE: 14-FEB-23;[03] REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS303.9 STR16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A8180 SHEET 27 REV C. SEE INDIVIDUAL SING-OFFS BELOW.;[04] REPLACED WEB INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS303.9 STR16L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A8180 SHEET 27 REV C. SEE INDIVIDUAL SING-OFFS BELOW. RII
